# SDR SWAA2022022572580

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A161126
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P2 FORWARD CARGO COMPARTMENT AFT FLOOR TIE DOWN PLATE IS CORRODED / VERIFIED RECEIVED NEW FWD CARGO AFT FLOOR TIE DOWN P/N 453A1611-26 A TAG A63157. IAW B737-700 AIPC 25-52-10-01 PG 3 VERIFIED NO PUBLISHED LIMITS FOR ALLOWABLE CORROSION ON TIE DOWN.
